# SDR IPXA2017121124378

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 53,546 hours, 17,368 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPDURING CRUISE EICAS STATUS LEFT ENG IGNITER 1.LEFT ENG IGNITION SYS 1 INOP.  T/S AND FOUND L PIMU FAULTED W/NO 115 VOLT POWER TO ENG 1/IGN. FOUND LEFT IGN #1 BREAKER POPPED. RESET AND RAN ENG. NO FAULTS FOUND. SYS OPS NORMAL..
